# SDR IPXA2019050541765

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 18,015 hours, 11,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53986202200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE TAIL SECTION DENT & GOUGE REPAIR AT S-45 BETWEEN FR 83-84. REPAIRED FUSELAGE TAIL SKIN IAW EO A300-5330-71842-C.
